Spectral theory and sheaf theory. III.
Journal für die reine und angewandte Mathematik, Tome 354 (1984), pp. 150-163
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
multiplication with the coordinate function on the global section space of a soft analytic Fréchet sheaf, spectral theorem for normal operators on Hilbert spaces, commuting systems of operators on arbitrary Banach spaces, Fréchet soft sheaf model, duality
@article{JRAM_1984__354_152681,
author = {J\"org Eschmeier and Mihai Putinar},
title = {Spectral theory and sheaf theory. {III.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {150--163},
year = {1984},
volume = {354},
zbl = {0539.47002},
url = {http://geodesic.mathdoc.fr/item/JRAM_1984__354_152681/}
}
Jörg Eschmeier; Mihai Putinar. Spectral theory and sheaf theory. III.. Journal für die reine und angewandte Mathematik, Tome 354 (1984), pp. 150-163. http://geodesic.mathdoc.fr/item/JRAM_1984__354_152681/